A Caltech Library Service

Comparison of Karoubi's regulator and the p-adic Borel regulator

Tamme, Georg (2012) Comparison of Karoubi's regulator and the p-adic Borel regulator. Journal of K-Theory, 9 (3). pp. 579-600. ISSN 1865-2433. doi:10.1017/is011010026jkt165.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


In this paper we prove the p-adic analogue of a result of Hamida [11], namely that the p-adic Borel regulator introduced by Huber and Kings for the Ktheory of a p-adic number field equals Karoubi’s p-adic regulator up to an explicit rational factor.

Item Type:Article
Related URLs:
Additional Information:© 2011 ISOPP. Received: February 4, 2011.
Subject Keywords:p-adic regulator, relative Chern character, Karoubi’s regulator, local field, Lazard isomorphism
Issue or Number:3
Classification Code:Mathematics Subject Classification 2010: 19F27, 19D55 (primary); 11S70, 32P05, 32A10 (secondary)
Record Number:CaltechAUTHORS:20120927-090555753
Persistent URL:
Official Citation:Georg Tamme (2012). Comparison of Karoubi's regulator and the padic Borel regulator. Journal of Ktheory: K-theory and its Applications to Algebra, Geometry, and Topology, 9, pp 579600 doi:10.1017/is011010026jkt165
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34492
Deposited By: Tony Diaz
Deposited On:27 Sep 2012 19:44
Last Modified:09 Nov 2021 23:08

Repository Staff Only: item control page